# SDR UALA2011031601281

- Difficulty date: March 14, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,877 hours, 10,742 cycles
- Engine: Pwa PW4056
- System (JASC): 2731 · Elevator Tab Control System
- Part: Drive Assy
- Condition: Unknown
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM DRIVE IN NEED OF REPLACEMENT.  REPLACED STAB TRIM DRIVE IAW.
